# SDR DALA2024102110248

- Difficulty date: October 20, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 58,493 hours, 30,670 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3143 CRACK INDICATION FOUND ON MLG AFT FACE AFT LUG FWD HINGE FITTING LH S IDE. CRACK LENGTH:0.250 INCH APPROX. CORRECTIVE ACTION: COMPLIED WITH ER/A 619993-14AD. (0619061)
